RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 3, Pages 382–387 (Mi jsfu253)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates for the norm of the error functional in $H_\alpha$ for cubature formulas which exact for Haar polynomials in the two-dimensional case

Kirill A. Kirillov

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: In the two-dimensional case upper estimates of the norm of the error functional in $H_\alpha$.

Keywords: Haar $d$-property, error functional of cubature formula, function spaces $H_\alpha$.

Full text: PDF file (159 kB)
References: PDF file   HTML file
UDC: 517.518.87
Received: 31.03.2012
Received in revised form: 31.03.2012
Accepted: 31.03.2012

Citation: Kirill A. Kirillov, “Estimates for the norm of the error functional in $H_\alpha$ for cubature formulas which exact for Haar polynomials in the two-dimensional case”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012), 382–387

Citation in format AMSBIB
\Bibitem{Kir12}
\by Kirill~A.~Kirillov
\paper Estimates for the norm of the error functional in $H_\alpha$ for cubature formulas which exact for Haar polynomials in the two-dimensional case
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 3
\pages 382--387
\mathnet{http://mi.mathnet.ru/jsfu253}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu253
  • http://mi.mathnet.ru/eng/jsfu/v5/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Kirillov, “Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes”, Comput. Math. Math. Phys., 54:11 (2014), 1659–1668  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:158
    Full text:55
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021